# SDR DL75E081447

- Difficulty date: October 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 29,756 hours, 10,713 cycles
- Engine: Pwa PW2037
- Engine time: 41,284 hours, 17,133 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 727156
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 41,284 hours, 17,133 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF RWY 13R KJFK FOR LOSS OFF EPR INDICATION LEFT ENG ALL OTHER INDICATIONS NORMAL.  RTO INITIATED 50 KTS GS, LOW SPEED REJECT.  CONSULTED W/JFK MTC DISPATCH.  RESTARTED ENG ALL INDICATIONS NORMAL.  EPCS MSGS NR 1 ENG P2 RESET ALSO S DCI  DC2 EPR IND FWD TO MCO PER MEL 77-11-01.  PLACARD INSTALLED.
